PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The Auslander–Reiten formula for comodule categories with applications to partial tilting comodules and tilting global dimension

Volume 153 / 2018

Xuerong Fu, Hailou Yao Colloquium Mathematicum 153 (2018), 219-240 MSC: Primary 16D90; Secondary 16T15. DOI: 10.4064/cm7276-8-2017 Published online: 28 May 2018

Abstract

We prove the Auslander–Reiten formula for the category of finitely copresented comodules over a right semiperfect coalgebra. Based on this formula, we give a sufficient condition for a comodule to be partial tilting. As an application, we investigate the partial tilting and tilting homological properties of the Morita–Takeuchi context coalgebra.

Authors

  • Xuerong FuDepartment of Applied Mathematics
    Beijing University of Technology
    100124 Beijing, P.R. China
    e-mail
  • Hailou YaoDepartment of Applied Mathematics
    Beijing University of Technology
    100124 Beijing, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image